Title: Probability distributions of correlations and differentials in block ciphers
Authors: Daemen, Joan * ×
Rijmen, Vincent * #
Issue Date: 2007
Publisher: de Gruyter
Series Title: Journal on Mathematical Cryptology vol:1 issue:3 pages:221-242
ISSN: 1862-2976
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science